# SDR UPS202866

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE BULLNOSE SKIN AT THE UPPER RUDDER TAB, UPPER BULLNOSE ABOVE UPPER HINGE.  SKIN WAS PULLED BACK.  MAINTENANCE REMOVED THE NOSE SKIN, RECEIVED NEW END CAP AND FINAL INSTALLATION PER SRM 51-30-2 AND 51-20-151.
